共 50 条
- [1] Diagrammatic description for the categories of perverse sheaves on isotropic Grassmannians [J]. SELECTA MATHEMATICA-NEW SERIES, 2016, 22 (03): : 1455 - 1536
- [2] Perverse sheaves on Grassmannians [J]. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 2002, 54 (03): : 493 - 532
- [6] Perverse sheaves of categories and some applications [J]. ADVANCES IN MATHEMATICS, 2019, 352 : 1155 - 1205
- [7] Witt groups of abelian categories and perverse sheaves [J]. ANNALS OF K-THEORY, 2019, 4 (04) : 621 - 670
- [9] Generic vanishing filtrations and perverse objects in derived categories of coherent sheaves [J]. DERIVED CATEGORIES IN ALGEBRAIC GEOMETRY - TOKYO 2011, 2012, : 251 - 278